MathSciNet Relay Station
MathSciNet bibliographic data
MR778464 (86e:14023) 14L30 (15A72 20G05 22E45)
Dadok, Jiri; Kac, Victor Polar representations. J. Algebra 92 (1985), no. 2, 504–524.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement